# SDR AT9900204

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 351-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CARGO DOOR TRACK AT BS 351 TO 370 LEFT HAND SIDE CORRODED.  REMOVED CORROSION, LOCATED AND DRILLED NEW TRACK IAW DC9 SRM 53-10-3, 51-10-3, AND 53-20-0.
